# SDR REXA2012050600434

- Difficulty date: May 4, 2012
- Submitted: May 6, 2012
- Operation: Air carrier
- Aircraft: N8948B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7948
- Aircraft time: 12,737 hours, 12,037 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER PLANK FUEL ACCESS DOOR CUTOUT AT HOLE NR 1, WS 54.897, CORRODED 0.004 INCH DEEP IN NON-CRITICAL REGION, HOLE NR 2, WS 12.245, CORRODED 0.002 INCH DEEP IN NON-CRITICAL REGION.  REPAIRED IAW BOMBARDIER REO 601R-57-21-030.
